Tuesday, July 28, 2009

the 'roids

Not those. Steroids. I'm back on them. After the last post I broke out in hives. First it started on my face, I thought it was the suntan lotion, but by lunch time it was all over. It wasn't until 3 days later on our drive home that it hit me that it was probably my blood pressure medicine, lisinopril. A highly likely candidate for angioedema (swelling of the lips, see pictures below) and hives (little red itchy bumps all over). So I texted my PA friend Rebecca and we both agreed to stop the lisinopril, of course I had already taken it that day. So Sunday, after getting home I drove to Sand Springs to see her at the Urgent Care Clinic. So back on steroids I am. They also gave me some 'non-drowsy' anti-itch medicine. Well I took it at 4pm and at 4:30pm I was in bed and woke up the next morning.

Today I went to see my doctor and he agreed. I'm on a new bp med. I'm also carrying around a Epi Pen for the next few months, in case 'my throat closes shut.'

As Laura said, at least I do things wierd. (Is that correct grammar?) I do. Crazy Phyllodes Tumor and the 'possible' Glomus tumor. Now this. I'm wierd. Gotta keep my docs on their toes.